# SDR CALA2024102400919

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 25,519 hours, 9,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR AFT OVERWING EMERGENCY EXIT LIGHT & EMERGENCY EXIT SLIDE LIGHTS INOP. REMOVED & REPLACED CHARGER & BATTERY M1671 PER AMM 33-51-06. OPS CHECK GOOD. INSTALLED BATTERY PACK MFG. P/N: AD-D717-01-100 MFG S/N: 327844. REMOVED MFG P/N: D717-01-100SMI MFG. S/N: 4302.
